Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest iconoclaste

BP and redmarks: cause or not?

Recommended Posts

Thats how it is, most pimples either way leave a mark and most of the marks that last are from us popping that pimple which is more a minor scar that heals when we produce more collagin, I believe. BP does in fact give us Red Marks but also heals acne, and most OTC that you use will give you this result. Its the fact of acne.

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

I thought Bp just made redmarks take longer to heal. I've never had red marks just appear out of nowhere in places where I use BP.

Share this post


Link to post
Share on other sites
Guest ldanielle

Well, before I started the Regimen, once a spot had gone it would usually leave a small, pinkish red mark that would stay around for maybe a week or two.

After starting to get slightly more than the odd spot and mild acne, I decided to try this Regimen. It got rid of spots but made EVERY ONE leave a red mark, these have now been on my face for months.

I have pale English skin which may have contributed to this. But all in all, as I said in the topic I made in the Regimen forum, I would strongly recommend that if you only have mild acne and pale skin you USE SOMETHING ELSE OTHER THAN BP for your spots or you will end up with a load of hard to get rid of marks on your face, which look just as bad, if not worse, as mild acne spots.

Share this post


Link to post
Share on other sites

BP dries out your skin which slows down the healing process of post acne red markes which would have occurred anyway. Make sure you moisturize when using BP to help balance this out. BP doesn't cause red marks, but it does prevent breakouts which inevitably cause red marks.

Share this post


Link to post
Share on other sites

BP does not cause redmarks, rather, it prolongs the duration it will be on your skin...well that's what i hear anyway

personally, my redmarks still takes months to fade regardless of the usage of BP or not

Share this post


Link to post
Share on other sites
Guest mishmosh
Well, before I started the Regimen, once a spot had gone it would usually leave a small, pinkish red mark that would stay around for maybe a week or two.

After starting to get slightly more than the odd spot and mild acne, I decided to try this Regimen. It got rid of spots but made EVERY ONE leave a red mark, these have now been on my face for months.

I have pale English skin which may have contributed to this. But all in all, as I said in the topic I made in the Regimen forum, I would strongly recommend that if you only have mild acne and pale skin you USE SOMETHING ELSE OTHER THAN BP for your spots or you will end up with a load of hard to get rid of marks on your face, which look just as bad, if not worse, as mild acne spots.

Too true ! I am exactly the same skin type.Ive stopped Dan's regimen now, due to dryness and horrible red blotches on my face .

Ive switched to Nicam Gel 4 per cent (over the counter/prescription anti-inflamatory acne gel). Seen an improvement in red marks overnight. Nicam Gel is the same as Freederm but is 3 times the size.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×